I have a skin lesion or boil on my inner thigh for the past six months. It is purple in color and it is painful. It becomes swollen for the past few days. I took Amoxicillin and it has not helped me.
Welcome to icliniq.com.
You can use Mupirocin ointment twice daily in the morning and evening for ten days. You can apply Fucidin cream (Fusidic acid 2 %) at night for seven days. You can take tablet Emanzen D (Diclofenac with Serratiopeptidase) twice daily after food for three days when you have pain. You can also take tablet Ciplox 500 mg (Ciprofloxacin) once a day after lunch for five days. Avoid scratching or rubbing or popping or pricking the lesion. Please mention whether you have diabetes or uncontrolled sugar levels.
Thank you doctor,
What do you think about it? Is it due to staphylococcal infection or bad ingrown hair? No, I do not have diabetes or uncontrolled sugar levels. Can I take Amoxicillin?
Welcome back to icliniq.com.
It is furunculosis and it is a staphylococcal bacterial infection. Amoxicillin may cause drug rash and so avoid it. Please maintain proper hygiene.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your history and checked the pictures attached (attachment removed to protect patient identity). The lesions look classical for furunculosis. This is a common bacterial infection of the body hair. It is usually seen in people who swea... Read fullHow can boils on my chin be treated?
.. because your skin is irritated with cider vinegar. Make sure that the pus inside the boil has been removed completely if any. The redness is the inflammation that persists because of the boil and aggravated by home treatment. You need to apply F... Read fullWhy is there a recurring infected sore with pus on my skin?
.. like a frequent case of bacterial infection of your skin. Why are you frequently getting bacterial furunculosis is what we need to look at. This usually indicates an immunocompromised state or underlying uncontrolled diabetes mellitus or a complem... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now